Twisted sheaves on complex spaces
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 7 (1980) no. 1, p. 1-27
@article{ASNSP_1980_4_7_1_1_0,
     author = {Andreotti, Aldo and B\u anic\u a, Constantin},
     title = {Twisted sheaves on complex spaces},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 7},
     number = {1},
     year = {1980},
     pages = {1-27},
     zbl = {0426.32003},
     mrnumber = {577323},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1980_4_7_1_1_0}
}
Andreotti, Aldo; Bănică, Constantin. Twisted sheaves on complex spaces. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 7 (1980) no. 1, pp. 1-27. http://www.numdam.org/item/ASNSP_1980_4_7_1_1_0/

[1] A. Andreotti, Théorèmes de dépendance algébrique sur les espaces complexes pseudoconcaves, Bull. Soc. Math. France, 91 (1963), pp. 1-38. | Numdam | MR 152674 | Zbl 0113.06403

[2] A. Andreotti - C. BăNICă, Relative duality on complex spaces, Rev. Roumaine Math. Pures, n. 9 (1975) and n. 9 (1976). | Zbl 0319.32016

[3] A. Andreotti - H. Grauert, Théorèmes de finitude pour la cohomologie des espaces complexes, Bull. Soc. Math. France, 90 (1962), pp. 193-259. | Numdam | MR 150342 | Zbl 0106.05501

[4] A. Andreotti - A. Kas, Duality on complex spaces, Ann. Scuola Norm. Sup. Pisa, 27 (1973), pp. 187-263. | Numdam | MR 425160 | Zbl 0278.32007

[5] A. Andreotti - Y.T. Siu, Projective embedding of pseudoconcave spaces, Ann. Scuola Norm. Sup. Pisa, 3, 24 (1970), pp. 231-278. | Numdam | MR 265633 | Zbl 0195.36901

[6] A. Andreotti - G. Tomassini, Some remarks on pseudoconcave manifolds, Essays in topology and related topics, Mémoires dédiés à G. de Rham (1970), pp. 85-104. | MR 265632 | Zbl 0192.58102

[7] A. Andreotti - G. Tomassini, A remark on the vanishing of certain cohomology groups, Compositio Math., 21 (1969), pp. 417-430. | Numdam | MR 261031 | Zbl 0186.14101

[8] C Bănică, Le complété formel d'un espace analytique le long d'un sous-espace; un théorème de comparaison, Manuseripta Math., 6 (1972), pp. 207-244. | MR 301231 | Zbl 0231.32004

[9] C Bănică - V. Br, Hilbert-Samuel polynomials of a proper morphism, Math. Z., 158 (1978), pp. 107-124. | MR 492371 | Zbl 0353.32014

[10] S. Coen, Sul rango dei fasci coerenti, Boll. Un. Mat. Ital., 22 (1967), pp. 373-382. | MR 227467 | Zbl 0164.38202

[11] S. Eto - H. Kazama - K. Watanabe, On strongly q-pseudoconvex spaces with positive vector bundles, Mem. Fac. Sci., Kyushu Univ., ser. A, 28 (1974) pp. 135-146. | MR 364681 | Zbl 0297.32012

[12] O. Forster, Zur Theorie des Steinschen Algebren und Moduln, Math. Z., 97 (1967), pp. 376-405. | MR 213611 | Zbl 0148.32203

[13] H. Grauert - R. Remmert, Espaces analytiquement complets, C. R. Acad. Sci. Paris, 245 (1957), pp. 882-885. | MR 92193 | Zbl 0083.30701

[14] H. Grauert, Ein Theorem der analytischen Garbentheorie und die Modulräume komplexer Struckturen, Publ. Inst. Hautes Études Sci. Publ. Math., n. 5 (1960). | Numdam | MR 121814 | Zbl 0158.32901

[15] A. Gronthendieck, Séminaire de géométrie algébrique - II, North-Holland Publication Company, Amsterdam (1968).

[16] A. Grothendieck - J. Dieudonné, Eléments de géométrie algébrique, Ch. III, Publ. Inst. Hautes Études Sci. Publ. Math., n. 11, 17. | Numdam

[17] S. Kleiman, Towards a numerical theory of ampleness, Ann. of Math., 84 (1966), pp. 293-344. | MR 206009 | Zbl 0146.17001

[18] B.G. Moishezon, Algebraic varieties and compact complex spaces, Actes, Congrès International Math., tome2, (1970). | MR 425189 | Zbl 0232.14004

[19] D. Mumford, Lectures on curves on an algebraic surface, Ann. of Math. Studies, n. 59, Princeton (1966). | MR 209285 | Zbl 0187.42701

[20] C.P. Ramanujam, On a geometric interpretation of multiplicity, Invent. Math., 22 (1973) pp. 63-67. | MR 354663 | Zbl 0265.14004

[21] J.P. Ramis, Théorèmes de séparation et de f initude pour l'homologie et la cohomologie des espaces (p, q)-convexes-concaves, Ann. Scuola Norm. Sup. Pisa, 27 (1973), pp. 933-997. | Numdam | MR 374477 | Zbl 0327.32001

[22] J.P. Ramis - G. Ruget, Complexe dualisant et théorèmes de dualité en Géométrie Analytique Complexe, Publ. Inst. Hautes Études Sci. Publ. Math., 38 (1971), pp. 77-91. | Numdam | MR 279338 | Zbl 0206.25006

[23] J.P. Ramis - G. Ruget, Résidus et dualité,Invent. Math., 26 (1974), pp. 89-131. | MR 352522 | Zbl 0304.32007

[24] J.P. Serre, Faisceaux algébriques cohérents, Ann. of Math., 61 (1955), pp. 197-278. | MR 68874 | Zbl 0067.16201

[25] J.P. Serre, Algèbre locale, Multiplicités, Lecture Notes Math., n. 11, Springer-Verlag (1965). | MR 201468 | Zbl 0142.28603

[26] Y.T. Siu - G. Trautmann, Gap-sheaves and extension of coherent analytic sub-sheaves, Lecture Notes Math., n. 172, Springer-Verlag (1971). | MR 287033 | Zbl 0208.10403

[27] M. Stoia, Multimile singulare ale fascicolelor algebrice coerente, Stud. Cerc. Mat., 30 (1978) pp. 295-337. | Zbl 0385.14001

[28] O. Zariski, The theorem of Riemann-Roch for high multiples of an effective divisor on an algebraic surface, Ann. of Math., 76 (1962) pp. 560-615. | MR 141668 | Zbl 0124.37001